# SDR ASOA05006

- Difficulty date: January 3, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR FRAME DOUBLER AT THE AFT AREA UPPER IB OF THE UPPER AFT SEAL WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE PASSENGER DOOR FRAME DOUBLER AND OUTER SKIN IAW EO. (K)
